# SDR AALA200910573

- Difficulty date: January 4, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FRAME AT STATION 886 IS CRACKED.  REPLACED FRAME AT STATION 886 PER SB MD80-53A301.
